MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS TIBIAL POLY SPACER; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS TIBIAL POLY SPACER; PROSTHESIS, KNEE
Model Number 25001216E
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Arthritis (1723)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report (mdr) was initiated as part of a retrospective assessment of complaints under onkos surgical capa (b)(4).As part of this assessment, onkos surgical re-evaluated all complaints received to ensure mdrs were filed when required.The results of this retrospective assessment prompted onkos surgical to file this report.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The operation notes were provided for review, which confirmed the adverse event.From the available information it was determined that the adverse event was not related to the manufacture of the implants or a non-conformance and this complaint has been closed.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient underwent a right total knee arthroplasty due to instability, chronic subluxation of the patella, and severe arthrofibrosis.

Brand Name
ELEOS TIBIAL POLY SPACER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7868845
Report Number3013450937-2018-00063
Device Sequence Number2114137
Product Code KRO
UDI-Device IdentifierB27825001216E0
UDI-PublicB27825001216E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number25001216E
Device Catalogue Number25001216E
Device Lot Number1699788
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR